# SDR USAA2015021800004

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,697 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE TOP SURFACE AT BOTTOM OF FRAME 68 HAS SEVERAL SPOTS OF CORROSION.  REMOVED CORROSION & FOUND DAMAGE BEYOND LIMITS OF SRM 53-41-14 FIG 101.  INSTALLED NEW DOOR SILL IAW DWGS D53480042, D53480043, D53480009 & IAW SRM 51-72-11 & 51-42-11.
